Table of Contents
Journal of Biophysics
Volume 2013, Article ID 654543, 9 pages
Research Article

Reduced Dynamic Models in Epithelial Transport

Sección Biofísica, Facultad de Ciencias, Universidad de la República, Iguá esq. Mataojo, 11400 Montevideo, Uruguay

Received 12 July 2012; Accepted 26 January 2013

Academic Editor: Andreas Herrmann

Copyright © 2013 Julio A. Hernández. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Julio A. Hernández, “Reduced Dynamic Models in Epithelial Transport,” Journal of Biophysics, vol. 2013, Article ID 654543, 9 pages, 2013.